# SDR CALA2018121402574

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 83,339 hours, 26,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6006) MAIN CABIN FLOOR STRUCTURE INBOARD CHORD AT STA 1040 STR 17R HAS A CRACK AROUND FASTNER HOLE. REF ST SAA N/R 0 035277 FOUND 1.0" LONG CRACK ON CABIN CREASE BEAM INNER CHORD AT STA 1 040 S-17R, REMOVED AND INSTALLED NEW CREASE BEAM INNER CHORD BET WEEN STA 900-1040 S17R, RBL60 IAW DWG 144N5152 AND B757-200 SRM 51-40-02 PG 1-10. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED A ND RECORDED ON ST SAA N/R 0035277. WORK WAS ACCOMPLISHED BY MECH V919728. INSPECTION COMPLETED AND ACCEPTED BY VT-SAA INSP V919676
